# SDR SWAA2024053076752

- Difficulty date: April 18, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 66,313 hours, 39,674 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663 Lbl38
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON HORIZONTAL PRESSURE DECK WEB LBL 38 STA 663 AT PASSENGER CABIN (1E/A). CRACK LENGTH APPROX. 0.187 IN 2024-269954<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 210138503; DUE DATE: 21-JUL-24.;[02] PERFORMED PERMANENT REPAIR ON HORIZONTAL PRESSURE DECK WEB BTW LBL 25 TO LBL 65 AND BTW BS STA 663 TO BS 685 AT PASSENGER CABIN I.A.W B737-700 SRM 53-40-51-2R-2 REPAIR 2; SRM 51-40-02-0G-0; DWG# 144A7700; SHEET 132; REV.C. AND DWG# 144A7710; SHEET 99; REV.A. SEE INDIVIDUAL SIGN OF BELOW.;[03] RII COMPLETED JOB
